advertisement
Question
Posted by: beauty | 2008/12/17

postinor

ihi,i want more details if contraception(postinor)could cause abdominal pains.cause am having serious pain

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Beauty
I have searched the MIMS but cannot find postinor.Is there any other name or details you can supply so that i can assist you
regards
Doc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement